American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N75) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Peter Sarnak. Spectra of hyperbolic surfaces. Bull. Amer. Math. Soc. 40 (2003) 441-478. MR 1997348.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. On some applications of automorphic forms to number theory. Bull. Amer. Math. Soc. 33 (1996) 157-175. MR 1359575.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1